# SDR C2XA03BT051

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 10,311 hours, 7,489 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 672
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

EWR---CO2306, CREW REPORTED AUTO PRESSURIZATION FAILURE IN FLIGHT.  AFTER DUMPING QRH AND TAXIING TO MAINTENANCE COULD NOT GET PRESSURIZATION TO STABILIZE IN MANUAL MODE.  MAINTENANCE REMOVED AND REPLACED CABIN PRESS ACQUISION MODULE (CPAM) IAW EMB145 MM 21-32-01.  OPS CHECKED AND LEAK CHECKED GOOD IAW EMB145 MM 21-31-01 AND 34-13-00.  AUTO AND MANUAL MODES OF PRESSURIZATION OPS.  CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
